# SDR UPS99828512

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9755878501
- Condition: Corroded
- Location: Bs 340-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, THE INTERNAL DOUBLER AT FS 340 TO 400, RT IS CORRODED BEYOND LIMITS, LONG 35L.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 9755878 AND SRM 51-1-21.
